# SDR SWAA2024093041828

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 40,517 hours, 18,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT DOOR SIGN BROKEN<[01] REMOVED AND REPLACED AFT EMERGENCY EXIT SIGN LIGHT ASSY OPS CHECK GOOD REF AMM 33-51-01
